MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC
Model Number RAO600C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner, the event description provided states that post-operatively the patient was experiencing dysphotopsia.The patient underwent implantation of the rayone aspheric rao600c on (b)(6) 2025.Dysphotopsia symptoms were first reported by the patient on (b)(6) 2025.The patient elected to undergo an additional surgery to explant and exchange the lens."iol replacement or extraction" and "deviation from target refraction" are listed in the "adverse events" section of the rayone ifu.The device has not been returned to rayner.There is a period of adaptation with any intraocular lens implant referred to as neuroadaptation.Rayner has previously been advised by its medical consultants that this process can take up to six months to achieve in some patients and that some patients (approximately 1-3%) are just never able to adapt to the functional style of the lens.Our review of production records for the rayone aspheric rao600c batch 084249829 showed that all manufacturing and quality checks were conducted successfully.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone aspheric rao600c batch 084249829.The root cause of the post-operative onset of dysphotopsia cannot be established in this case; however, given time to onset it is likely that there is a neuro-adaptation factor.
 
Event or Problem Description
On 19th november 2025, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone aspheric rao600c.The event description provided states that post-operatively the patient experienced dysphotopsia necessitating additional surgery to explant the lens.

Brand Name
RAYONE ASPHERIC
Common Device Name
RAYONE ASPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key23670428
Report Number3012304651-2025-00363
Device Sequence Number18580320
Product Code HQL
UDI-Device Identifier05029867692208
UDI-Public05029867692208
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Model NumberRAO600C
Device Catalogue NumberRAO600C
Device Lot Number084249829
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale